Sanders, Jan A. and Wang, Jing Ping (2002) On a family of operators and their Lie algebras. Journal of Lie Theory, 12 (2). pp. 503-514. ISSN 0949-5932. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)
An infinite family of differential operators is constructed. Each of these operators defines a Lie bracket and the operator is a homomorphism from the new Lie algebra to the standard Lie algebra. An interesting feature of these operators is that they factorize into first order operators with integer coefficients. This generalizes recent results of Zhiber and Sokolov.
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics|
|Depositing User:||Jing Ping Wang|
|Date Deposited:||09 Oct 2008 18:00|
|Last Modified:||11 Jun 2014 09:06|
|Resource URI:||https://kar.kent.ac.uk/id/eprint/8815 (The current URI for this page, for reference purposes)|